# SDR DJFA2005104

- Difficulty date: May 31, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N627CW
- Make and model: Cndair CL6012A12
- Aircraft serial: 3027
- Aircraft time: 10,556 hours, 8,106 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Controller
- Part number: 600509679
- Part serial: 256
- Condition: Broken
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER MLG SELECTED DOWN, LT MLG INDICATOR LIGHTS DID NOT ILLUMINATE.  CREW TESTED BULBS AND PERFORMED A FLY-BY PAST TOWER.  CONTROLLER REPORTED THAT MLG APPEARED TO BE DOWN AND LOCKED. A MANUAL MLG EXTENSION PERFORMED AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LIGHT BULBS FOR THE GEAR INDICATION. UPON FURTHER INVESTIGATION IT DISCOVERED THAT SOCKET FOR LT DOWN AND LOCKED INDICATION IN MLG CONTROLLER BROKEN.  MLG CONTROLLER REPLACED.  OPS CHECK GOOD, AND AIRCRAFT RETURNED TO SERVICE.
